# SDR ASOA201705104022

- Difficulty date: May 10, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 42,592 hours, 32,281 cycles
- Engine: Allsn AE3007C
- Engine time: 33,841 hours, 25,814 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 33,841 hours, 25,814 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AFTER PACK ONE WAS USED. THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE NR 1 PACK ON MEL 21-51-00-1 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
